# SDR MAC120501

- Difficulty date: December 21, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N906FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Aircraft time: 23,948 hours, 25,311 cycles
- Engine: Pwa PW121
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Missing
- Location: Wheel Assy
- Component: Wheel Assy, Loral
- Component part number: 50068582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLT WALK AROUND INSP. A MECHANIC DISCOVERED A PROBLEM WITH THE RT NOSE WHEEL ASSEMBLY.  AFTER REMOVING THE WHEEL ASSEMBLY THE OUTER BEARING WAS MISSING PARTS CAUSING UNREPAIRABLE DAMAGE TO THE AXLE ASSEMBLY.  THE WHEEL ASSEMBLY IS MFG BY AIRCRAFT BRAKING SYSTEMS (ABS).
